# SDR 2014FA0000406

- Difficulty date: April 29, 2014
- Submitted: June 27, 2014
- Operation: General aviation
- Aircraft: N725MM
- Make and model: Gulstm GVSP
- Aircraft serial: 5161
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Loose
- Location: Wheel Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FLIGHT CREW REPORTED SHUTTER WHEN BRAKES APPLIED FOR PARKING AFTER FLIGHT.  INSPECTION OF BRAKES BY MAINTENANCE, REVEALED EXTENSIVE DAMAGE TO NR 3 BRAKE.  FURTHER INVESTIGATION, IN WHAT WAS DETERMINED TO BE A WHEEL DRIVE BAR BOLT HAD BECOME LOOSE AND WAS MAKING CONTACT WITHTHE BRAKE ASSY AS THE WHEEL TURNED.  THE DRIVE BAR BOLT NUT WAS DETERMINED TO BE MISSING, CAUSING THE BOLT TO FALL DOWN FROM ITS MOUNTING HOLE.  THE WHEEL AND BRAKE WERE SENT FOR REVIEW.  WHEEL, PN AHA2114, PN 1159SCL503-7, SN YX044.  THE WHEEL WAS FOUND TO HAVE UNDER TORQUED DRIVE BAR BOLTS, WITH NO ANTI-SEIZE COMPOUND APPLIED.  THE WHEEL WAS ALSO FOUND TO HAVE MULTIPLE OTHER ISSUES AS NOTED.  THE WHEEL WAS FOUND TO BE UNREPAIRABLE AND SCRAPPED.  THE BRAKE WAS FOUND TO HAVE EXTENSIVE DAMAGE AND WAS ALSO SCRAPPED.  THE WHEEL HAD BEEN INSTALLED ON ACFT, AFTER HAVING BEEN O/H.  FSDO IS AWARE OF INCIDENT AND IS CONTACT WITH O/H FACILITY.
